Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On inductive limit spectral triples


Authors: Remus Floricel and Asghar Ghorbanpour
Journal: Proc. Amer. Math. Soc. 147 (2019), 3611-3619
MSC (2010): Primary 58B34, 46L87; Secondary 47B07
DOI: https://doi.org/10.1090/proc/14583
Published electronically: April 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given an inductive system of spectral triples $ \{(A_j,\mathcal {H}_j,D_j)\}_j$, we find conditions under which the triple $ (\mathop {\underset {\longrightarrow }{\lim }} A_j,\mathop {\underset {\longrightarrow }{\lim }} H_j,\mathop {\underset {\longrightarrow }{\lim }} D_j)$ is a spectral triple. We also analyze and describe some classical examples of spectral triples in terms of these conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58B34, 46L87, 47B07

Retrieve articles in all journals with MSC (2010): 58B34, 46L87, 47B07


Additional Information

Remus Floricel
Affiliation: Department of Mathematics, University of Regina, Regina, Saskatchewan, S4S 0A2 Canada
Email: Remus.Floricel@uregina.ca

Asghar Ghorbanpour
Affiliation: Department of Mathematics, Western University, London, Ontario, N6A 5B7 Canada
Email: aghorba@uwo.ca

DOI: https://doi.org/10.1090/proc/14583
Keywords: Spectral triples, inductive systems, inductive limits
Received by editor(s): December 27, 2017
Received by editor(s) in revised form: November 19, 2018
Published electronically: April 8, 2019
Additional Notes: The first author was partially supported by a research grant from NSERC
The second author was partially supported by a PIMS postdoctoral fellowship, held at the University of Regina.
Communicated by: Adrian Ioana
Article copyright: © Copyright 2019 American Mathematical Society